# SDR SIMA1001

- Difficulty date: April 9, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N310DK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 9754 - AFTER TAKEOFF, THE NOSE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FIELD WITH NO FURTHER INCIDENTS.  PERFORMED LANDING GEAR OPERATIONAL CHECK IAW 32-31-00.  NO DEFECTS NOTED, GEAR OPERATED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
